# SDR 2021FA0000070

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: General aviation
- Aircraft: N250GC
- Make and model: Cessna 182Q
- Aircraft serial: 18266130
- Aircraft time: 2,744 hours
- System (JASC): 8011 · Engine Starter
- Part: Master Relay
- Part number: S15801
- Part serial: NSN
- Condition: Faulty
- Location: Zone 100
- Part time: 2,744 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ENGAGING STARTER CAUSED ALL ELECTRIC POWER TO BE LOST. CYCLING MASTER SWITCH RESTORED POWER, SUBSEQUENT STARTER ENGAGEMENT RESULTED IN LOWER THAN NORMAL CRANKING SPEED. FOUND EXCESSIVE VOLTAGE DROP ACROSS MASTER CONTACTOR. REPLACED WITH LAMAR PMA STS-M24. REMOVED CONTACTOR DISSECTED, COPPER CONTACTS IN POOR CONDITION. REPLACEMENT ADVERTISES SILVER CONTACTS.
